The simplified buckling criterion applied to plates with partial edge loading

H. H. Spencer, H. Surjanhata

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

The development is outlined of the first author's Simplified Plate Buckling Criterion which is based on nonlinear theory. For the case of uniaxial, symmetric, partial-edge loading, the work of the first author is compared with the numerical solutions of the second author and with the results of Yamaki by energy theory. The Simplified Criterion gives results with a minimum of computational effort well within practical accuracy requirements.

Original languageEnglish (US)
Pages (from-to)79-90
Number of pages12
JournalApplied Scientific Research
Volume43
Issue number2
DOIs
StatePublished - Jun 1 1986

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint

Dive into the research topics of 'The simplified buckling criterion applied to plates with partial edge loading'. Together they form a unique fingerprint.

Cite this